The Multi-step Transformation Control and Exponentially Stability for Linear Discrete-time Systems with Additional Control Delay

Author(s): Qixin Zhu*, Hongli Liu, Yonghong Zhu

Journal Name: Recent Advances in Electrical & Electronic Engineering
Formerly Recent Patents on Electrical & Electronic Engineering

Volume 13 , Issue 5 , 2020


Become EABM
Become Reviewer
Call for Editor

Graphical Abstract:


Abstract:

Background: Few results about the controller of linear discrete-time system with control delay are reported.

Methods: By means of the multi-step transformation with memory, the linear discrete-time systems with additional control delay can be transformed to the equivalent linear discrete-time systems without control delay, and the dimension of the transformed system is not increased. By designing the optimal controller of the finite horizon optimal controller of linear discrete time systems without time delay, the controller of linear discrete time systems with additional control delay can be obtained. At the same time, by designing the optimal controller of the infinite horizon optimal controller of linear discrete time systems without time delay, the controller of linear discrete time systems with additional control delay can be obtained as well.

Results: The corresponding finite horizon optimal controller has proved to render the closed-loop system exponentially stable. And the corresponding infinite horizon optimal controller has proved to render the closed-loop system exponentially stable when the open-loop system is either controllable or stabilizable. Finally, two examples are used to verify the theoretical results of this paper.

Conclusion: The controller design and the exponentially stability of discrete-time linear system with additional state delay will be investigated in the future.

Keywords: Optimal control, dynamic programming, exponential stability, multi-step transformation, additional control delay, Euclidean norm.

[1]
K. Gu, V.L. Kharitonov, and J. Chen, Stability of time-delay systems., Birkhäuser Boston Press, 2003.
[http://dx.doi.org/10.1007/978-1-4612-0039-0]
[2]
J.E. Marshall, H. Górecki, and K. Walton, Time-delay systems: stability and performance criteria with applications., Prentice Hall Press, 1992.
[3]
M.M.-Zavarei, and M. Jamshidi , Time-delay systems: Analysis, optimization and applications. . Elsevier Science Inc., 1987.
[4]
J.P. Richard, "Time-delay systems: An overview of some recent advances and open problems", Automatica, vol. 39, no. 10, . pp. 1667-1694, 2003
[http://dx.doi.org/10.1016/S0005-1098(03)00167-5]
[5]
S. Xu, and J. Lam , "Improved delay-dependent stability criteria for time-delay systems", IEEE Trans. Automat. Contr., vol. 50, no. 3, . pp. 384-387, 2005
[http://dx.doi.org/10.1109/TAC.2005.843873]
[6]
E. Fridman, and U. Shaked , "An improved stabilization method for linear time-delay systems", IEEE Trans. Automat. Contr., vol. 27, no. 11, . pp. 1931-1937, 2002
[http://dx.doi.org/10.1109/TAC.2002.804462]
[7]
S. Xu, J. Lam, B. Zhang, and Y. Zou , "A new result on the delay-dependent stability of discrete systems with time-varying delays", Int. J. Robust Nonlinear Control, vol. 24, no. 16, . pp. 2512-2521, 2014
[http://dx.doi.org/10.1002/rnc.3006]
[8]
H. Gao, and T. Chen , "New results on stability of discrete-time systems with time-varying state delay", IEEE Trans. Automat. Contr.. no. 2, pp. 328-334, 2007.
[9]
X.H. Liu, and H.S. Xi , "On exponential stability of neutral delay Markovian jump systems with nonlinear perturbations and partially unknown transition rates", Int. J. Control. Autom. Syst., vol. 12, no. 1, . pp. 1-11, 2014
[http://dx.doi.org/10.1007/s12555-013-0216-4]
[10]
Y. Wang, H. Zhang, and Y. Wang, "Stability analysis and controller design of discrete-time polynomial fuzzy time-varying delay systems", J. Franklin Inst., vol. 352, no. 12, . pp. 5661-5685, 2015
[http://dx.doi.org/10.1016/j.jfranklin.2015.09.015]
[11]
H.Y. Su, J. Chu, and J.C. Wang , "The controller design and applications of discrete-time system with time delay based on multi-step transformations ", Actc Automatica Sinica , vol. 22. 1996, no. 2, . pp. 197-202.
[12]
H.L. Liu, and Q.X. Zhu , "New forms of Riccati equations and the further results of the optimal control for linear discrete-time systems", Int. J. Control. Autom. Syst., vol. 12, no. 6,, . pp. 1160-1164, 2014.
[http://dx.doi.org/10.1007/s12555-013-0202-x]
[13]
D. Peter, and H.L. Alexander , "Optimal linear regulators: The discrete-time case", IEEE Trans. Automat. Contr., vol. AC-16, no. 6, . pp. 613-620, 1971.
[14]
J. Kuang, Applied inequalities., Shandong Science and Technology Press, 2004.


Rights & PermissionsPrintExport Cite as

Article Details

VOLUME: 13
ISSUE: 5
Year: 2020
Published on: 21 September, 2020
Page: [717 - 722]
Pages: 6
DOI: 10.2174/2352096512666191004161705
Price: $25

Article Metrics

PDF: 18
HTML: 2